# SDR USAA2011021090674

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 59,239 hours, 25,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 460 - IND - EMERGENCY EQUIPMENT - RIGHT OVERWING ESCAPE LIFE LINE MISSING.  MAINTENANCE REPLACED MISSING OVERWING LIFE LINE.
